# SDR DLM88100514

- Difficulty date: February 24, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 53,906 hours, 40,497 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 38 D&E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT OUT SEAT 38DE.  RELAMP NO HELP.  REPLACED LIGHT ASSY OPS NORMAL.
